Statistical solutions and Onsager's conjecture (bibtex)
by Fjordholm, U. S. and Wiedemann, E.
Reference:
U. S. Fjordholm and E. Wiedemann. Statistical solutions and Onsager's conjecture. Physica D, 376–377:259–265, 2018.
Bibtex Entry:
@article{FjoWie18,
	arxiv = "1706.04113",
	author = "Fjordholm, U. S. and Wiedemann, E.",
	doi = "10.1016/j.physd.2017.10.009",
	errata = "http://folk.uio.no/ulriksf/files/errata-FW-onsager.txt",
	journal = "Physica D",
	note = "arXiv:1706.04113",
	pages = "259–265",
	title = "{Statistical solutions and Onsager's conjecture}",
	volume = "376–377",
	year = "2018"
}
Powered by bibtexbrowser